# SDR YYFA20130206001

- Difficulty date: February 6, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 38,435 hours, 36,968 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PASSENGER AND F/A ARE REPORTING A LOUD SQUEAL IN THE AFT PORTION OF THE ACFT.
